MathSciNet Relay Station
MathSciNet bibliographic data
MR1294430 65H20 (58F14 65H05 65Y20)
Shub, M.; Smale, S. Complexity of Bezout's theorem. V. Polynomial time. Selected papers of the Workshop on Continuous Algorithms and Complexity (Barcelona, 1993). Theoret. Comput. Sci. 133 (1994), no. 1, 141–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement